# SDR SWAA2015060440362

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 67,069 hours, 54,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW MM.
